On one class of solutions of a countable quasilinear system of differential equations with slowly varying parameters
AbstractFor a countable quasilinear differential system whose coefficients are represented as Fourier series with slowly varying coefficients and frequency, we present conditions under which solutions of this system have analogous structure.
How to Cite
Shchegolev, S. A. “On One Class of Solutions of a Countable Quasilinear System of Differential Equations With Slowly Varying Parameters”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 50, no. 8, Aug. 1998, pp. 1121–1128, https://umj.imath.kiev.ua/index.php/umj/article/view/4861.